# SDR QXEA2010032900206

- Difficulty date: March 24, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 20,724 hours, 15,000 cycles
- Engine: Ge CF34*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL. MDC INDICATED SLAT SYS MECHANICAL JAM IN FAULT HISTORY CW OPS TEST OF THE FLAP AND SLAT SYS IAW AMM TASK 27-50-00-710-801 NO DEFECTS NOTED CW VISUAL INSP OF SLATS AND SLAT TRACK ASSYS WITH SLATS EXTENDED AND RETRACTED NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
